# SDR USAA2012073000038

- Difficulty date: July 28, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 38,852 hours, 14,027 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: MX607278
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 38,202 hours, 19,616 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM LGA-CLT, CAPTAIN NOTIFIED DISPATCH THAT AIRCRAFT HAD EXPERIENCED GREEN HYDRAULIC SYSTEM FAILURE WITH A LOSS OF PRESSURE AND TOTAL LOSS OF GREEN SYSTEM HYDRAULIC FLUID.  FLIGHT CONTINUED TO CLT BUT DECLARED AN EMERGENCY ON LANDING.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE GREEN SYSTEM HYDRAULIC PUMP IAW AIRBUS MAINTENANCE MANUAL 29-11-51.
